Alert archive / Missouri / Flash Flood Warnings in 2004

Flash Flood Warning 64, NWS Kansas City, MO

September 18, 2004Platte County, Missouri

NWS Kansas City, MO issued this flash flood warning at Sep 18, 2004, 8:55 AM CDT for Platte County, Missouri. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 18, 2004, 8:55 AM CDT (13:55 UTC)
Expired
Sep 18, 2004, 12:45 PM CDT
In force
4 hr
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

County Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 81 km from the middle of the area, began a volume at 13:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 18, 8:55 AM CDTFLASH FLOODPlatte City, MOWATER OVER ROADS IN TOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 1.9 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2004-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 71 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2004-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 306 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
71 J/kg
Mixed-layer CIN
-485 J/kg
Mixed-layer LCL
1198 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
306 m²/s²
0-3 km storm-relative helicity
682 m²/s²
Significant tornado parameter
0.0
Supercell composite
23.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KEAX 181355
FFWEAX
MOC165-181745-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
ISSUED BY NWS SPRINGFIELD MO
855 AM CDT SAT SEP 18 2004

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  PLATTE COUNTY IN MISSOURI.

* UNTIL 1245 PM CDT.

* AT 850 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL HAD PRODUCED IN EXCESS OF
  TWO INCHES OF RAINFALL OVER WESTERN PLATTE COUNTY OVER THE PAST 
  HOUR. LOCAL LAW ENFORCEMENT REPORTED WATER OVER THE ROADWAYS IN 
  PLATTE CITY.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO 
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING                
  INCLUDE...PLATTE CITY...WESTON...TRACY AND AREAS AROUND THE KANSAS 
  CITY INTL ARPT.

  DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. 

  TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY 
  YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 

LAT...LON 3944 9498 3927 9480 3927 9465 3951 9483

$$

TERRY
2 follow-up statements
000 
WGUS73 KEAX 181508
FFSEAX
MOC165-181745-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
ISSUED BY NWS SPRINGFIELD MO
1007 AM CDT SAT SEP 18 2004

...FLASH FLOOD WARNING CONTINUES FOR PLATTE COUNTY UNTIL 1245 PM
CDT...

AT 10 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
RAINFALL HAD ENDED OVER MUCH OF PLATTE COUNTY. HOWEVER...FLOODING OF 
LOW LYING AREAS WILL LIKELY CONTINUE THROUGH LATE MORNING AS THE 
EXCESSIVE RAINS WHICH FELL EARLIER THIS MORNING CONTINUE TO FLOW 
TOWARD AREA DRAINAGE SYSTEMS. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. 

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL 
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

$$

TERRY
000 
WGUS73 KEAX 181657
FFSEAX
MOC165-181707-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1157 AM CDT SAT SEP 18 2004

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR PLATTE COUNTY HAS
BEEN CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3944 9498 3927 9480 3927 9465 3951 9483

$$

CUTTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 18, 3:16 AM CDT, 5 hours 39 minutes earlier.

Area forecast discussion, Sep 18, 3:16 AM CDT, 5 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
316 AM CDT SAT SEP 18 2004

.DISCUSSION...

ONGOING CONVECTION ACROSS CWA TONIGHT IS IN AREA OF THETA/E
ADVECTION...ALONG WITH NOSE OF LLVL JET.  THE ETA HAS THIS AREA OF
CONVECTION MOVING EAST THE REMAINDER OF THE NIGHT...WHICH ALIGNS
WELL WITH THE MESOSCALE FEATURES.  THERE HAS BEEN SOME TRAINING
EFFECT...SO WITH SLOW MOVING STORMS HAVE SEEN HEAVY RAINFALL
AMOUNTS.  WILL CONTINUE PRECIP CHANCES THROUGH MID MORNING FOR
MAINLY EASTERN PORTIONS OF CWA.  THE GFS GENERATES A VORT IN
CONVECTIVE FEEDBACK...WHICH AFFECTS THE AREA THROUGH THE ENTIRE
DAY.  SEEING THIS FEATURE MAKES ONE QUESTION WHETHER OR NOT WE MAY
NEED TO HOLD ON TO POPS A LITTLE BIT LONGER INTO THE AFTERNOON.
HOWEVER FEEL THAT AS THE JET REFOCUSES...WE SHOULD DRY OUT.  WILL GO
RIGHT AROUND FWC GUIDANCE TODAY. UNLIKE YESTERDAY...WE ARE NOT
WATCHING MORE CONVECTION IN KS OR NEBRASKA...SO AS PRECIP
ENDS...CLOUDS SHOULD BREAK UP ENOUGH FOR A DECENT RISE THIS
AFTERNOON.

UPPER LEVEL RIDGE HAS ANOTHER SHORTWAVE RIDING AROUND IT TONIGHT.
HOWEVER THE LLVL JET IS FOCUSED FARTHER NORTH AND WEST...SO WILL
MAINTAIN DRY FORECAST.

THE NEXT SEVERAL DAYS FEATURE SOUTHEASTERLY SURFACE WINDS WITH A
RIDGE OF HIGH PRESSURE.  THIS IS NOT A WARMING WIND FOR US...SO HAVE
CONTINUED PREVIOUS FORECAST TREND OF GOING WITH THE COOLER GUIDANCE
NUMBERS.  NEXT WEATHER FEATURE IS THE FRONT TO OUR NORTHWEST...
TIMING IS UNCERTAIN WHEN IT WILL COME THROUGH. WILL CONTINUE
PREVIOUS FORECAST WHICH AIMS FOR THURSDAY...ALTHOUGH THAT MAY NEED
TO BE PUSHED BACK.

LVQ

&&

.PREVIOUS DISCUSSION...

904 PM...
REVISING FORECASTS TO REFLECT ONGOING CONVECTION AND EXPECTED
CONVECTION DEVELOPING OVERNIGHT. ISENTROPIC LIFT SHOULD BECOME MORE
FOCUSED INTO NORTHWEST MISSOURI AND NORTHEAST KANSAS TONIGHT.
ALREADY SEEING AC FIELD DEVELOPING IN THAT AREA ON SATELLITE...SO
MAY SEE INITIATION IN THOSE AREAS BEFORE MIDNIGHT AS LOW LEVEL JET
INCREASES.  ACTIVITY SHOULD SPREAD FURTHER EAST AS THETA E ADVECTION
MOVES FROM NORTHWEST INTO NORTH CENTRAL MISSOURI OVERNIGHT. EVEN
THOUGH STORMS WILL BE SOMEWHAT ELEVATED WHICH MAY PREVENT STRONGER
WINDS FROM REACHING THE SURFACE...EXPECTED LIFT WOULD INDICATE THAT
THERE WILL BE THE POTENTIAL OF LARGER HAIL.  ALREADY UPDATED THE
HAZARDOUS WEATHER OUTLOOK BASED ON THE 01Z DAY 1 OUTLOOK FROM SPC.

PC

239 PM...
THE ZONAL FLOW ACROSS THE NATION HAS BEGUN TO BUCKLE UNDER THE
INFLUENCE OF AN EAST PACIFIC TROUGH THAT IS NOW MOVING INTO THE WEST
COAST. THIS HAS BROUGHT THE ONSET OF RIDGING ACROSS THE MID SECTION
OF THE NATION. AS THE RIDGING TAKES HOLD A MOISTURE PLUM IS
ADVECTING EAST...AND HAS POPPED OFF TWO SEPARATE STORM COMPLEXES.
ONE COMPLEX IS WELL TO THE NORTH IN NORTHERN IOWA...WHILE THE OTHER
STARTED EARLY THIS MORNING ON THE NOSE OF THE LOW LEVEL JET IN
CENTRAL KANSAS. THIS SECOND COMPLEX HAS HELD TOGETHER THANKS TO THE
CONTINUED EFFORTS OF A LOW LEVEL JET THAT PERSISTED THROUGH 11 AM.
WHILE THE STORMS ARE BEGINNING TO RAMP DOWN...ELEVATED STEEP LAPSE
RATES HAVE CONTINUED TO ADVECT EAST...ALONG WITH AN OUTFLOW BOUNDARY
FROM THE COLLAPSING KANSAS STORMS...AND WILL CARRY ISOLATED STORMS
INTO THE SOUTHWEST CORNER OF THE CWA DURING THE REMAINDER OF THE
AFTERNOON HOURS.

FOR THE OVERNIGHT HOURS THE MOISTURE PLUM IS EXPECTED TO CONTINUE TO
LEAN OVER INTO OUR AREA. AFTER MIDNIGHT THE LOW LEVEL JET SHOULD
REESTABLISH ITSELF AND BEGIN INTERACTING WITH THE THETA-E
RIDGE...POPPING OFF MORE ACTIVITY IN EAST KANSAS AND WEST MISSOURI.
LAPSE RATES IN NORTHEAST KANSAS AND NORTHWEST MISSOURI ARE PROGGED
TO STEEPEN TO GREATER THAN 7.5 C/KM AS THE NIGHT WARES ON...WITH
LIS RANGING FROM -4 TO -6...WHICH IS WERE INITIATION IS EXPECTED.
ADD TO THIS 0-3 KM SHEAR PEAKING AROUND 30 KTS AND PRECIPITABLE
WATER VALUES IN THE 1.25 INCH TO 1.5 INCH RANGE...AND WE COULD SEE
SOME ISOLATED SEVERE THUNDERSTORMS WITH HAIL...STRAIGHT LINE
WINDS...AND HEAVY RAIN BEING THE PRIMARY THREATS.

AS FOR TEMPERATURES...TODAYS HIGHS HAVE BEEN HELD IN CHECK BY CLOUD
COVER AND COOL SOUTHEAST SURFACE WINDS. ABOUT THE SAME IS EXPECTED
FOR TOMORROW WITH THE ADDITION OF SOME RAIN. SO...I HAVE PUSHED DOWN
TOMORROWS HIGHS...UNDER CUTTING GUIDANCE...BUT THEY MIGHT STILL BE
TOO WARM. SUNDAY SHOULD SEE AT LEAST MID 80S AS NEITHER CLOUD
COVER...COOL SOUTHEAST WIND...OR RAIN WILL BE AROUND TO HOLD TEMPS
DOWN.

CONCERNS WITH THE EXTENDED FORECAST BEYOND MONDAY CONTINUE TO BE THE
STRENGTH OF WESTERN TROUGH DEVELOPMENT AND SUBSEQUENT COLD FRONT
PROGRESSION ACROSS THE PLAINS...ALONG WITH THE POSSIBILITY OF IVAN
REMNANTS ROTATING BACK TO THE FORECAST AREA TO GENERATE
PRECIPITATION. AS FOR THE REMNANTS OF IVAN...BOTH THE 00Z GFS AND
ECMWF SUGGEST THE UPPER LOW WILL RETROGRADE WEST WITHIN THE UPPER
RIDGE CIRCULATION AND BRING MOISTURE/COOLER TEMPERATURES BACK TO
AFFECT THE SOUTHEAST SECTION OF THE FORECAST AREA. AM NOT OVERLY
CONFIDENT THAT THE SYSTEM REMNANTS WILL MAKE THE JOURNEY THIS FAR
WEST...SO FOR NOW HAVE INCLUDED SOME LOW END PRECIPITATION CHANCES
ACROSS THE SOUTHEAST SECTION AND BUMPED UP CLOUD COVER FOR LATE
TUESDAY INTO WEDNESDAY. FOLLOWED CLOSER TO THE DGEX TIMING OF THE
COLD FRONT FOR THE MIDDLE OF NEXT WEEK...WITH THE GFS SEEMING TOO
FAST IN PUSHING IT OUT OF THE FORECAST AREA. AM EXPECTING FRONTAL
PRECIPITATION TO AFFECT NORTHWEST MISSOURI ON WEDNESDAY...WITH
PRECIPITATION TO SPREAD ACROSS THE REMAINDER OF THE FORECAST AREA
OVERNIGHT WEDNESDAY INTO THURSDAY.

CUTTER/STOFLET

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.

WFO EAX
Hazardous weather outlook, Sep 18, 5:49 AM CDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
549 AM CDT SAT SEP 18 2004

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-191100-

...LOCALLY HEAVY RAINFALL WILL CONTINUE INTO THE MID MORNING
HOURS...WHICH MAY LEAD TO MORE FLASH OR RIVER FLOODING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

STRONG THUNDERSTORMS WILL CONTINUE TO BRING LOCALLY HEAVY RAINFALL
THROUGH MID MORNING...WHICH MAY LEAD TO MORE FLASH OR RIVER
FLOODING. AREAS THREATENED INCLUDE CITIES FROM ST JOSEPH...SOUTH
THROUGH KANSAS CITY...HARRISONVILLE...AND BUTLER.
ADDITIONALLY...ISOLATED THUNDERSTORMS MIGHT PRODUCE HAIL UP TO THE
SIZE OF A PENNY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE THREAT OF THUNDERSTORMS WILL RETURN TO THE ENTIRE OUTLOOK AREA
WEDNESDAY NIGHT AND THURSDAY. AT THIS TIME SEVERE WEATHER IS NOT
EXPECTED WITH THIS ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT NEEDED...BUT REPORTS OF ANY RAINFALL TOTALS
OR WATER OVER AREA ROADS WOULD BE APPRECIATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT (LOWER CASE)
HTTP://WWW.CRH.NOAA.GOV/EAX OR HTTP://WEATHER.GOV.

CUTTER

In the hours before

Local storm report, Sep 18, 2:55 AM CDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
255 AM CDT SAT SEP 18 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0130 AM     FLASH FLOOD      6 S UNION STAR          39.89N 94.60W
09/18/2004                   DEKALB             MO   LAW ENFORCEMENT

            CREEK FLOWING OVER ROUTE V JUST EAST OF ANDREW-DE KALB
            COUNTY LINE.

&&

PC
Local storm report, Sep 18, 3:41 AM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
341 AM CDT SAT SEP 18 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0330 AM     FLASH FLOOD      5 S AMITY               39.80N 94.43W
09/18/2004                   DEKALB             MO   LAW ENFORCEMENT

            WATER OVER ROUTE J IN SEVERAL SPOTS BETWEEN HIGHWAYS 36
            AND 6.

&&

PC
Local storm report, Sep 18, 4:50 AM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
450 AM CDT SAT SEP 18 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0430 AM     FLASH FLOOD      PERRIN                  39.67N 94.42W
09/18/2004                   CLINTON            MO   LAW ENFORCEMENT

            WATER OVER HIGHWAY 33 IN SEVERAL LOCATIONS ACROSS CLINTON
            COUNTY.

&&

PC
Local storm report, Sep 18, 5:10 AM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
510 AM CDT SAT SEP 18 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0507 AM     HAIL             KANSAS CITY             39.12N 94.55W
09/18/2004  0.88 INCH        JACKSON            MO   FIRE DEPT/RESCUE

            NICKEL SIZE HAIL REPORTED AT 87TH AND WINCHESTER.

&&

HUDSON
Local storm report, Sep 18, 6:01 AM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
601 AM CDT SAT SEP 18 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0550 AM     FLASH FLOOD      LIBERTY                 39.24N 94.42W
09/18/2004                   CLAY               MO   LAW ENFORCEMENT

            FLASH FLOODING REPORTED ALONG OLD HIGHWAY 210 BETWEEN
            BLUFF ROAD AND RAINES ROAD.

&&

HUDSON
Local storm report, Sep 18, 6:34 AM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
634 AM CDT SAT SEP 18 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0600 AM     NON-TSTM WND DMG 2 S ARKOE               40.23N 94.83W
09/18/2004                   NODAWAY            MO   LAW ENFORCEMENT

            TREE BLOWN DOWN ONTO HIGHWAY JUST SOUTH OF ARKOE.

0600 AM     NON-TSTM WND DMG ROCKPORT                40.42N 95.52W
09/18/2004                   ATCHISON           MO   LAW ENFORCEMENT

            A FEW TREES BLOWN DOWN ACROSS THE COUNTY BY VERY STRONG
            SUSTAINED NON-THUNDERSTORM WINDS.

&&

HUDSON

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 10:38 PM CDTSevere Thunderstorm WarningEAXPlatte67 min
Sep 17, 10:45 PM CDTSevere Thunderstorm WarningEAXBuchanan45 min
Sep 17, 11:44 PM CDTFlash Flood WarningEAXPlatte6 hr
Sep 17, 11:46 PM CDTSevere Thunderstorm WarningEAXClay, Platte74 min
Sep 18, 12:08 AM CDTFlash Flood WarningEAXAndrew, Clinton, DeKalb6 hr
Sep 18, 12:13 AM CDTSevere Thunderstorm WarningEAXAndrew62 min
Sep 18, 12:16 AM CDTSevere Thunderstorm WarningEAXClinton89 min
Sep 18, 12:31 AM CDTSevere Thunderstorm WarningEAXDeKalb74 min
Sep 18, 1:23 AM CDTSevere Thunderstorm WarningEAXAndrew52 min
Sep 18, 2:03 AM CDTSevere Thunderstorm WarningEAXJackson72 min
Sep 18, 3:11 AM CDTSevere Thunderstorm WarningEAXCass49 min
Sep 18, 4:51 AM CDTFlash Flood WarningEAXClay, Jackson6 hr

Nearby

Flash Flood Warnings in Missouri, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.